# SDR 4253620

- Difficulty date: March 23, 2005
- Submitted: March 23, 2005
- Operation: General aviation
- Aircraft: N4161P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843309
- Aircraft time: 734 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 554204
- Condition: Cut
- Location: Seat Belt
- Part time: 734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO OF THE REAR SEAT BELT ATTACH CABLES HAD BEEN CUT AT MANUFACTURE.
